# SDR USAA050492

- Difficulty date: March 15, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T2610
- Condition: Damaged
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND WEB WITH .490 INCH HOLE, AFT PRESSURE BULKHEAD LBL 10 INCH WL 258.  INSTALLED DOUBLER PER EA 95971.  (M)
